# SDR ZZDA2012208

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK PRESSURE INDICATES OUTSIDE THE GREEN BAND.  REMOVED AND REPLACED R1 DOOR SLIDE.  REF B717 AMM 25-61.
